2012-02-14 16:14:21 UTC

C. Difficile-Associated Diarrhea Associated with PPIs

Feb. 16, 2012

Many of you retweeted last week's news of PPI use and its association with Clostridium difficile-associated diarrhea. See what else our Twitter followers retweeted most often last week.

Many of you retweeted last week's news of PPI use and its association with Clostridium difficile-associated diarrhea. Here is what else our Twitter followers retweeted most often last week:

  • C. Difficile-Associated Diarrhea Associated with Stomach Acid Drugs: ow.ly/9062v.
  • AGA says much more needs to be known about #gluten sensitivity before official guidelines can be devised: on.wsj.com/y89Q9C via @WSJ.
  • Gastro Comment from Editor—Dr. Lieberman discusses key quality endpoints, surrogate quality indicators for #colonoscopy ow.ly/8ZBCY.
  • Colonic malakoplakia with invasive adenocarcinoma in this FREE CGH Image of the Month: ow.ly/8ZU2D.

Have any news that you would like us to share with our AGA members? Please send them to communications@gastro.org or share them on our social media channels:

More on Celiac Disease

Principles of GI for the NP and PA

Aug. 10, 2018

Hear from the experts as they provide you with critical updates on treating and managing patients with a variety of GI disorders.

2018 AGA Postgraduate Course

June 2, 2018

Secure your spot for this clinically focused, multi-topic course that offers immediately applicable information. Held in conjunction with DDW®. Save $75 when you register by April 18.

Course for APPs benefits all experience levels

April 16, 2018

AGA's popular course for advanced practice providers will take place Aug. 10 through 12 in Chicago, Illinois.